# SDR AALA202110215261

- Difficulty date: October 14, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 21,766 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147937
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 18,548 hours, 7,234 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL HAS A FAULT MESSAGE WHEN PERFORMING THE OPERATIONAL TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
